MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1D1
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 4054 lead, implanted: (b)(6) 2002; product id: 0125 lead, implanted: (b)(6) 1997.Product event summary the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use the cardiac resynchronization therapy defibrillator (crt-d) exhibited premature battery depletion due to the performance of an associated lead.The crt-d was explanted and replaced.A new crt-d was placed in the pocket, the pocket was flushed with antibiotic solution, and a antibiotic pouch was used.The lv epicardial lead, the chronic right ventricular (rv) lead and the chronic right atrial (ra) lead were connected to the new device, and the procedure was completed.No patient complications have been reported as a result of this event.

Brand Name
VIVA S CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10911138
Report Number3004209178-2020-20717
Device Sequence Number11514989
Product Code NIK
UDI-Device Identifier00643169530188
UDI-Public00643169530188
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2018
Device Model NumberDTBB1D1
Device Catalogue NumberDTBB1D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR